2 doctors weighed in:

Do refampicin and isoniazid decrease vitamin b6?

2 doctors weighed in
1 doctor agrees

In brief: See below

Isoniazid neuropathy develops in the presence of risk factors (hiv, alcoholism, diabetes, renal failure, malnutrition, pregnancy and lactation, neurotoxic medication) and manifests itself initially by burning feet.
Your doctor may also want you to take a supplemental vitamin b6 (pyridoxine) tablet daily during treatment to prevent numbness and tingling caused by low levels of this vitamin.

In brief: See below

Isoniazid neuropathy develops in the presence of risk factors (hiv, alcoholism, diabetes, renal failure, malnutrition, pregnancy and lactation, neurotoxic medication) and manifests itself initially by burning feet.
Your doctor may also want you to take a supplemental vitamin b6 (pyridoxine) tablet daily during treatment to prevent numbness and tingling caused by low levels of this vitamin.
Dr. Michael H. T. Sia
Dr. Michael H. T. Sia
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors